# SDR CALA9601305

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59207
- Make and model: Boeing 737130
- Aircraft serial: 19024
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Nr 1 Eng Pylon
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULICS AFTER TAKEOFF.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE A-SYSTEM HYDRAULIC PRESSURE LINE FROM NR 1 ENGINE PYLON TO WING ROOT RUPTURED.  THE HYDRAULIC PRESSURE LINE WAS REPLACED, LEAK CHECK WAS GOOD.
